# SDR SWIA202161646

- Difficulty date: August 3, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC670130524
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON UPPER LE SKIN IS CHAFED IN MUTLIPLE LOCATIONS     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED RIGHT AILERON UPPER LEADING EDGE SKIN IAW CRJ 200 SRM 51-40-11 AND 51-42-06/21/22.
